# SDR QXEA2009051800353

- Difficulty date: May 13, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,167 hours, 20,868 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Fadec
- Part number: 8193007009
- Part serial: 02077490
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,691 hours, 13,606 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - APPROXIMATELY 2 MINUTES AFTER TAKEOFF NR 2 ENGINE TORQUE SPIKED INTO YELLOW AND THEN BACK TO NORM.  HAPPENED TWICE.  NO FAULT CODES LOGGED IN CDS PERFORMED EMU DOWNLOAD IAW AMM TASK 77-31-01-470-801.  PER TECH SERVICES REMOVED AND REPLACED NR 2 FADEC IAW AMM TASK 73-21-01-000-801 AND 73-21-01-400-801.  PERFORMED PCU INSTALLATION RUNS IAW TC 6710008 PERFORMED POWER ASSURANCE CHECK IAW MTC 6710005 ALL CHECKS GOOD.  NR 2 FADEC REPLACED AS A PRECAUTIONARY MEASURE.  RETURNED TO SERVICE.
